# SDR UPS06M46172

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 BRAKE SMOLDERING, AFTER STOP SMALL FIRE DEVELOPED.     FIRE WAS EXTINGUISHED, TEMP IND WAS 446 DEG C. AT MAX, COOLED DOWN TIRE, AND BRAKE ASSY NML THEN REMOVED TIRE IAW AMM 32-41-01-4. REMOVED BRAKE ASSY IAW AMM 32-43-20-4. NO VISIBLE EVID NOTED. SUSPECT PISTON GREASE.
